Flash Flood, Mohave
- When
- July 31, 5:49 PM MST to 6:19 PM MST
- Where
- Mohave County, Chloride
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.417, -114.200
Streets flooded.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Jul 31, 3:00 PM MST, 2 hours 49 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 300 PM PDT SUN JUL 31 2005 .SYNOPSIS...HIGH PRESSURE WILL REMAIN ANCHORED OVER SOUTH EASTERN COLORADO THROUGH TUESDAY ALLOWING A MOIST SOUTHERLY FLOW TO CONTINUE INTO THE AREA. THE MOIST AND UNSTABLE CONDITIONS WILL PRODUCE SCATTERED AFTERNOON AND EVENING THUNDERSTORMS AND BELOW NORMAL TEMPERATURES ACROSS MUCH OF THE REGION. && .SHORT TERM...BUSY WITH ONGOING WEATHER SO WILL BE BRIEF. MOISTURE STILL PLENTIFUL OVER EASTERN TWO THIRDS OF THE CWFA AND ACTIVE CONVECTION ONGOING. WEAK STEERING FLOW MEANS STORMS ARE PROPAGATING MORE THAN ADVECTING AND LOCALIZED FLASH FLOODING IS A CONCERN. NOT MUCH CHANGE IN STORE THROUGH THE SHORT TERM. && .LONG TERM...LOOKS LIKE NO REAL END IN SIGHT FOR THE MONSOON PATTERN. UPPER HIGH BECOMES STRETCHED OUT FROM NORTHERN NV TO KANSAS WITH A LIGHT EASTERLY FLOW OVER THE FORECAST AREA. THIS WOULD KEEP FAIRLY MOIST AND UNSTABLE AIR IN PLACE WITH A CONTINUED CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SATURDAY. && .AVIATION...TAF ADEQUATELY COVERS ALL EXPECTED WEATHER AT KLAS. SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT ALL TRAFFIC CORRIDORS AND THE LAS VEGAS VALLEY THIS AFTERNOON AND EVENING. ERRATIC AND GUSTY WINDS IN AND NEAR THUNDERSTORMS MAY CAUSE SUDDEN AND DRAMATIC WIND SHIFTS. BRIEF HEAVY RAIN MAY ALSO ACCOMPANY THESE STORMS. && .VEF WATCHES/WARNINGS/ADVISORIES... .NV...NONE. .AZ...NONE. .CA...NONE. && MORGAN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 1217 PM PDT SUN JUL 31 2005 AZZ001>003-036-CAZ026>029-NVZ014>022-011900- DEATH VALLEY NATIONAL PARK CA-ESMERALDA AND CENTRAL NYE COUNTY NV- LAKE HAVASU AND FORT MOHAVE AZ-LAKE MEAD NATIONAL RECREATION AREA AZ- LAKE MEAD NATIONAL RECREATION AREA NV-LAS VEGAS VALLEY NV- LINCOLN COUNTY NV-NORTHEAST CLARK COUNTY NV-NORTHWEST DESERTS AZ- NORTHWEST PLATEAU AZ- OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES CA- SAN BERNARDINO COUNTY DESERTS CA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY CA-SHEEP RANGE NV- SOUTHERN CLARK COUNTY NV-SPRING MOUNTAINS-RED ROCK CANYON NV- WESTERN CLARK AND SOUTHERN NYE COUNTY NV- 1217 PM PDT SUN JUL 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA...SOUTHERN NEVADA AND NORTHWEST ARIZONA. .DAY ONE...SUNDAY. THE MONSOON PATTERN REMAINS IN PLACE TODAY. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...ESPECIALLY EAST OF A LINE FROM BARSTOW CALIFORNIA TO TONOPAH NEVADA. SOME OF THE STORMS WILL LIKELY PRODUCE ISOLATED SEVERE HAIL...DAMAGING WINDS...AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE MONSOON PATTERN IS EXPECTED TO REMAIN IN PLACE THROUGH THE WEEK. SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON AND EVENING...WITH ISOLATED SEVERE WEATHER AND FLASH FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. MORGAN
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
402 PM PDT SUN JUL 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 30 SE BAKER 34.97N 115.70W
07/31/2005 SAN BERNARDINO CA PARK/FOREST SRVC
ROADS WERE IMPASSABLE DUE TO FLASH FLOODING IN THE MOJAVE
NATIONAL PRESERVE.
0220 PM FLASH FLOOD 10 E MORONGO VALLEY 34.06N 116.42W
07/31/2005 SAN BERNARDINO CA TRAINED SPOTTER
TRAINED WEATHER SPOTTERS REPORTED WATER AND MUD FLOWING
ACROSS SR62 BETWEEN YUCCA VALLEY AND MORONGO
VALLEY...WITH TRAFFIC ACCIDENTS RESULTING.
&&
BFUISThe Las Vegas radar (KESX), 70 km away, was scanning. The volume nearest the first event began at 00:48 UTC.
1 flash flood. Local standard time, as filed.
Streets flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arizona in 2005Every state in 2005This day in weather historyWarnings in Arizona, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5458430.